Jump to content
wiki

What's wrong with this building texture

Recommended Posts

Hi guys,
i found this bad building texture kinda annoying and it's also like a blinking bright light, can anyone point me what exactly the cause is?
im using FE2 and now all the maps seems have this bad building texture (vogesen,italy,cambrai,verdun,flanders,vosges)
Thanks !

Wiek

img00001.jpg

img00003.jpg

Share this post


Link to post
Share on other sites

fault of the shaders. we've seen in SF/SF2 before. I don't remember the fix, other than going back to stock. Hopefully, somebody else will remember!

Share this post


Link to post
Share on other sites

Thanks guys,
Kjakker : I've try all those method but seems the problem still there and thanks for the help

Well i do what don246 says as it helps me now but it's strange i've never have problem with unlimited set before

Share this post


Link to post
Share on other sites
5 minutes ago, wiki said:

Thanks guys,
Kjakker : I've try all those method but seems the problem still there and thanks for the help

Well i do what don246 says as it helps me now but it's strange i've never have problem with unlimited set before

If you're interested PM an attachment to me of your FE2 graphics config and terrain files so that I can test them on my system? Alternatively I can set up my files so that they work on unlimited and then send them to you to try on your end.

Share this post


Link to post
Share on other sites
2 hours ago, KJakker said:

If you're interested PM an attachment to me of your FE2 graphics config and terrain files so that I can test them on my system? Alternatively I can set up my files so that they work on unlimited and then send them to you to try on your end.

I've check them and remove all my flight *.ini to stock file but seems still happen when it's in unlimited so i try one by one to seeks what's the option that cause it so when i pick Effect to unlimited in-game option then that's the problem came from. Now i still figure it out what do you think the file that had something to do with effect beside effects folder? or is it something in my effects folder cause it?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use, Privacy Policy, and We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue..